Advanced Search
MyIDEAS: Login to save this article or follow this journal

Tax Policy Coordination, Vertical Externalities, and Optimal Taxation in a System of Hierarchical Governments

Contents:

Author Info

  • Hoyt, William H.

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6WMG-457CVF2-1D/2/74fdf0506e5a63e3be335596b6ffbf0e
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Urban Economics.

Volume (Year): 50 (2001)
Issue (Month): 3 (November)
Pages: 491-516

as in new window
Handle: RePEc:eee:juecon:v:50:y:2001:i:3:p:491-516

Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622905

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. repec:fth:louvco:9803 is not listed on IDEAS
  2. Hoyt, William H. & Jensen, Richard A., 1996. "Precommitment in a system of hierarchical governments," Regional Science and Urban Economics, Elsevier, vol. 26(5), pages 481-504, August.
  3. Robin W. Boadway & Frank R. Flatters, 1982. "Efficiency and Equalization Payments in a Federal System of Government: A Synthesis and Extension of Recent Results," Canadian Journal of Economics, Canadian Economics Association, vol. 15(4), pages 613-33, November.
  4. Johnson, William R, 1988. "Income Redistribution in a Federal System," American Economic Review, American Economic Association, vol. 78(3), pages 570-73, June.
  5. WILDASIN, David E., . "Interjurisdictional capital mobility: Fiscal externality and a corrective subsidy," CORE Discussion Papers RP -831, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  6. Robin Boadway & Michael Keen, 1996. "Efficiency and the optimal direction of federal-state transfers," International Tax and Public Finance, Springer, vol. 3(2), pages 137-155, May.
  7. Hoyt, William H., 1991. "Property taxation, Nash equilibrium, and market power," Journal of Urban Economics, Elsevier, vol. 30(1), pages 123-131, July.
  8. Arnott, Richard & Grieson, Ronald E., 1981. "Optimal fiscal policy for a state or local government," Journal of Urban Economics, Elsevier, vol. 9(1), pages 23-48, January.
  9. BOADWAY, Robin & MARCHAND, Maurice & VIGNEAULT, Marianne, . "The consequences of overlapping tax bases for redistribution and public spending in a federation," CORE Discussion Papers RP -1326, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  10. Bev Dahlby, 1996. "Fiscal externalities and the design of intergovernmental grants," International Tax and Public Finance, Springer, vol. 3(3), pages 397-412, July.
  11. Michael Keen, 1997. "Vertical Tax Externalities in the Theory of Fiscal Federalism," IMF Working Papers 97/173, International Monetary Fund.
  12. Gordon, Roger H, 1983. "An Optimal Taxation Approach to Fiscal Federalism," The Quarterly Journal of Economics, MIT Press, vol. 98(4), pages 567-86, November.
  13. B. Dahlby & L. S. Wilson, 1994. "Fiscal Capacity, Tax Effort, and Optimal Equalization Grants," Canadian Journal of Economics, Canadian Economics Association, vol. 27(3), pages 657-72, August.
  14. Wildasin, David E., 1983. "The welfare effects of intergovernmental grants in an economy with independent jurisdictions," Journal of Urban Economics, Elsevier, vol. 13(2), pages 147-164, March.
  15. Wilson, John Douglas, 1999. "Theories of Tax Competition," National Tax Journal, National Tax Association, vol. 52(n. 2), pages 269-304, June.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
This item has more than 25 citations. To prevent cluttering this page, these citations are listed on a separate page.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:juecon:v:50:y:2001:i:3:p:491-516. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.